Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

وصف كامل

محفوظ في:
التفاصيل البيبلوغرافية
المؤلف الرئيسي: American Mathematical Society
التنسيق: مقال
اللغة:English
منشور في: American Mathematical Society 2009
الموضوعات:
الوصول للمادة أونلاين:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt